# SDR IPXA09M55658

- Difficulty date: April 7, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C CHAFED LEFT I/B FLAP VANE TRAILING EDGE AT UPPER SURFACE INBOARD SIDE.  REMOVED DAMAGE, PREPPED REPAIR, AND APPLIED REPAIR PLIES PER MD-11 SRM 57-90-00 PARA 16.
